# SDR CA070115017

- Difficulty date: January 12, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft serial: BB84
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 97440019101
- Condition: Cracked
- Location: Bulkhead
- Part time: 16,398 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   SPECIAL INSP NR53 WAS COMPLETED IAW MM 5-20-05, WHICH INVOLVES THE FOLLOWING: AFT FUSELAGE AREA AND REAR PRESSURE BULKHEAD.  INSPECT THE ENTIRE FWD AND AFT SIDE OF THE REAR PRESSURE BULKHEAD FOR CRACKS AND LOOSE OR MISSING RIVETS. CHECKED OXYGEN BOTTLE MOUNTING BRACKETS FOR CRACKS AND LOOSE OR MISSING RIVETS. CHECKED OUTFLOW AND SAFETY VALVE BOX FOR CRACKS AND LOOSE OR MISSING RIVETS. THE INSP INTERVAL IS INITIALLY 10,000 CYCLES AND AT 500 CYCLES THERE AFTER.  DURING THIS INSP OF THE REAR PRESSURE BULKHEAD (F.S. 347.75) THE AFT ZEE STIFFENER (P/N:97-440019-101) WAS FOUND CRACKED. THE CRACK WAS LOCATED AT THE LOWER ATTACH POINT OF THE OXYGEN BOTTLE SUPPORT (P/N: 50-560019-13) WHICH ATTACHES TO THE ZEE STIFFENER. THE CRACK EXTENDED IN (2) DIRECTIONS (1) FROM THE SUPPORT ATTACH POINT - AFT TO THE EDGE OF THE ZEE STIFFENER FLANGE AND (2) FROM THE SUPPORT ATTACH POINT FORWARD TO THE ZEE STIFFENER LIGHTNING HOLE. THE CRACK MEASURED 2.7 IN TOTAL LENGTH. THE CRACK APPEARS TO HAVE STARTED FROM AN INCORRECTLY DRILLED HOLE FOR THE OXYGEN BOTTLE SUPPORT ATTACHMENT.  THE CRACK IN THE ZEE STIFFENER IS IN PROCESS OF BEING REPAIRED IAW ENGINEERING REPAIR DESIGN. (TC NR 20070115017)
